# SDR CA000810015

- Difficulty date: July 20, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 8,861 hours
- Engine: Lyc LTS101600A
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Cracked
- Location: M/R Head
- Part time: 1,407 hours
- Component: Main Rotor Head, 360A31000008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STAR FOUND CRACK IN YELLOW. P STAR FLEX REPLACED.
